Alert archive / Missouri / Tornado Warnings in 2006

Tornado Warning 89, NWS Springfield, MO

May 25, 2006Lawrence County, Missouri

NWS Springfield, MO issued this tornado warning at May 25, 2006, 7:05 PM CDT for Lawrence County, Missouri. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2006, 7:05 PM CDT (00:05 UTC)
Expired
May 25, 2006, 7:30 PM CDT
In force
25 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Lawrence County, MO

The radar

The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 7:08 PM CDTHAIL 1.54 W Aurora, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 4:54 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1738 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1738 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1925 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.1
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 260005
TORSGF
MOC109-260030-
/O.NEW.KSGF.TO.W.0089.060526T0005Z-060526T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT THU MAY 25 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 730 PM CDT.

* AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR VERONA...OR 6 MILES WEST OF AURORA...AND
  MOVING SOUTHEAST AT 15 MPH.

* THIS TORNADIC STORM WILL BE...
  NEAR AURORA BY 715 PM CDT.

TRAINED WEATHER SPOTTERS ARE REPORTING WELL DEFINED WALL CLOUD WITH 
STRONG ROTATION WEST OF AURORA. RADAR SHOWS THIS CIRCULATION IS 
INTENSIFYING AT THIS TIME AND A TORNADO COULD DEVELOP AT ANY TIME

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3706 9378 3700 9390 3693 9384 3692 9364

$$

IZZI
3 follow-up statements
000 
WWUS53 KSGF 260012
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 PM CDT THU MAY 25 2006

MOC109-260030-
/O.CON.KSGF.TO.W.0089.000000T0000Z-060526T0030Z/
LAWRENCE MO-
712 PM CDT THU MAY 25 2006

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEAST LAWRENCE COUNTY 
UNTIL 730 PM CDT...

AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS 
STORM WAS LOCATED NEAR VERONA...OR NEAR AURORA...AND MOVING SOUTHEAST
AT 15 MPH.

THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN 
LAWRENCE COUNTY...INCLUDING THE TOWNS OF VERONA AND AURORA.

THIS STORM IS CAPABLE OF PRODUCING TENNIS BALL TO BASEBALL SIZE HAIL 
SEEK SHELTER NOW HAM RADIO OPERATORS JUST REPORTED GOLF BALL SIZE 
HAIL COVERING HIGHWAY 60 WEST OF AURORA 

LAT...LON 3701 9362 3701 9381 3693 9384 3692 9364

$$

IZZI
000 
WWUS53 KSGF 260024
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CDT THU MAY 25 2006

MOC109-260030-
/O.CON.KSGF.TO.W.0089.000000T0000Z-060526T0030Z/
LAWRENCE MO-
723 PM CDT THU MAY 25 2006

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEAST LAWRENCE COUNTY 
UNTIL 730 PM CDT...

AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM ALONG THE LAWRENCE BARRY COUNTY LINE. THE STORMS 
CIRCULATION HAS WEAKENED AND THE TORNADO THREAT HAS 
DIMINISHED...HOWEVER VERY LARGE HAIL IS STILL EXPECTED OVER EXTREME 
SOUTHEAST LAWRENCE COUNTY THROUGH 730 PM. THIS DANGEROUS STORM WAS 
LOCATED NEAR AURORA...AND MOVING SOUTHEAST AT 15 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN LAWRENCE
COUNTY...INCLUDING THE TOWN OF AURORA.


LAT...LON 3701 9362 3693 9384 3692 9363

$$

IZZI
000 
WWUS53 KSGF 260031
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT THU MAY 25 2006

MOC109-260041-
/O.EXP.KSGF.TO.W.0089.000000T0000Z-060526T0030Z/
LAWRENCE MO-
731 PM CDT THU MAY 25 2006

...THE TORNADO WARNING FOR SOUTHEAST LAWRENCE COUNTY HAS BEEN 
ALLOWED TO EXPIRE...

AT 729 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3701 9362 3693 9384 3692 9363

$$

IZZI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 25, 5:47 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 25, 5:47 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT THU MAY 25 2006

.DISCUSSION...

...MESOSCALE UPDATE...
STRONG TO SEVERE STORMS QUICKLY DEVELOPED AFTER 4 PM JUST SOUTH OF
THE DEW POINT BOUNDARY WHICH WAS SLOWLY SAGGING SOUTHWARD INTO
SOUTHERN MISSOURI WHERE CAPES OF OVER 5000 J/KG WERE OCCURRING WITH
NO CONVECTIVE INHIBITION.  STORMS WERE SHIFTING TO THE SOUTHEAST AND
SHOULD CONTINUE TO PRODUCE NICKEL TO GOLF BALL SIZE HAIL OVER THE
NEXT FEW HOURS AS THEY MOVE INTO UNDISTURBED AIR MASS.

LINDENBERG

...PREVIOUS DISCUSSION...

18Z SGF SOUNDING CONFIRMS THE HIGH INSTABILITY IN PLACE OVER THE
SOUTHERN OZARKS EARLY THIS AFTERNOON WITH 5600 J/KG CAPES AND NO
CINS.  IF WE HAD A DECENT TRIGGERING MECHANISM SEVERE STORMS WOULD
HAVE NO TROUBLE DEVELOPING QUICKLY.  FAIRLY SHARP DEWPOINT GRADIENT
FROM CENTRAL MISSOURI WHERE DEW POINTS WERE IN THE 50S TO THE
SOUTHERN MISSOURI OZARKS WHERE READINGS WERE IN THE UPPER 60S TO LOW
70S.  HOWEVER...SOUTHWARD PUSH OF BOUNDARY LOOKS VERY LETHARGIC AT
THIS POINT WITH MINIMAL PRESSURE FALLS AHEAD OF THE BOUNDARY.
WITHOUT ADDITIONAL FORCING PROBABLY ONLY LOOKING AT ISOLATED
CONVECTION OVER SOUTHERN MISSOURI DURING THE AFTERNOON/EARLY EVENING
HOURS.  IF STORMS DO DEVELOP...SHOULD QUICKLY BECOME SEVERE WITH
MAINLY LARGE HAIL/DAMAGING WIND EXPECTED.  CERTAINLY EXPECTING MORE
ORGANIZED ACTIVITY TO BE CONCENTRATED FURTHER EAST WHERE UPPER LEVEL
FEATURE WILL HAVE MORE INTERACTION.

UPPER PATTERN IS EXPECTED TO UNDERGO SOME CHANGE OVER THE NEXT 24 TO
36 HOURS AS UPPER LOW SHIFTS WELL EAST OF THE REGION AND RIDGE
BEGINS TO BUILD IN.  CONVECTION WILL BE POSSIBLE TONIGHT IN THE HIGH
PLAINS WITH LOW LEVEL JET AND SURFACE BOUNDARY INTERACTION.  THIS
ACTIVITY COULD PUSH INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
TOWARD MORNING AND AFFECT THE WESTERN OZARKS DURING THE MORNING
HOURS FRIDAY.  TEMPERATURES ON FRIDAY COULD BE IMPACTED BY POSSIBLE
MCS REMNANTS AND WILL HAVE TO BE MONITORED.  HAVE CURRENTLY KEPT
HIGHS IN THE UPPER 80S TO AROUND 90.

TEMPERATURES SHOULD REMAIN QUITE WARM THROUGH THE WEEKEND WITH UPPER
RIDGE IN PLACE AND 850 TEMPERATURES OF +20 TO +22 IMPACTING THE
CWA.  EXPECTING TO BE FAIRLY CAPPED THROUGH THE WEEKEND AND HAVE
KEPT CONVECTIVE PRECIPITATION OUT OF THE FORECAST FOR NOW.
AFTERNOON HIGHS WILL LIKELY APPROACH RECORDS ON SATURDAY AND
SUNDAY...SEE CLIMATE SECTION BELOW.

UPPER RIDGE EXPECTED TO SHIFT TO THE EAST OF THE CWA FOR MUCH OF THE
UPCOMING WEEK WITH MAIN FOCUS FOR CONVECTION TO THE WEST WITH
SURFACE BOUNDARY IN THE PLAINS.  KEPT LOW POPS GOING THROUGH THE
PERIOD MAINLY FOR POSSIBLE AFTERNOON/EVENING INSTABILITY CONVECTION.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION HAS SHIFTED SOUTH OF THE TERMINAL
FORECAST POINTS AT JLN/SGF AND BOUNDARY WAS SHIFTING THROUGH THESE
LOCATIONS AS OF 2230Z.  CONVECTION SHOULD REMAIN SOUTH OF THE
SOUTHWARD MOVING BOUNDARY THIS EVENING WITH CLEARING SKY BEHIND THE
BOUNDARY.  STILL UNSURE ON EVOLUTION OF POTENTIAL MCS OVER THE HIGH
PLAINS THIS EVENING...BUT COULD SEE SOME CONVECTION TOWARDS MORNING
OVER EASTERN KANSAS AND WESTERN MISSOURI.  HAVE LEFT CONVECTION OUT
OF TERMINALS FOR NOW AND BROUGHT IN SOME MID LEVEL CLOUD COVER.

LINDENBERG

&&

.CLIMATE

UPPER RIDGE AND WARM 850 MB TEMPERATURES WILL LEAD TO NEAR RECORD
HIGHS OVER THE WEEKEND.  HERE ARE THE CURRENT RECORDS FOR THE NEXT
FEW DAYS...

                MAY 26      MAY 27    MAY 28

SPRINGFIELD    92/1953     88/1911    89/1911
JOPLIN         94/1953     89/1991    92/1983
WEST PLAINS    95/1953     90/1962    89/1962
ROLLA/VICHY    92/1953     90/1905    91/1962

MMT/LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, May 25, 4:46 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 PM CDT THU MAY 25 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
446 PM CDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  ISOLATED THUNDERSTORMS...SOME MAY PRODUCE:
    HAIL TO THE SIZE OF GOLF BALLS OR LARGER.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    AND HEAVY RAINFALL WHICH COULD CAUSE LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  SCATTERED STORMS ALONG AND SOUTH OF A JOPLIN TO SPRINGFIELD
  TO SALEM LINE THROUGH THE MID EVENING.

  DISCUSSION:

  SCATTERED STRONG TO SEVERE STORMS WILL DEVELOP ALONG AND
  AHEAD OF A SURFACE BOUNDARY SEPARATING DEW POINTS FROM THE
  MID 50S TO THE LOW 70S.  EXTREME INSTABILITY DEVELOPED OVER
  THE SOUTHERN MISSOURI OZARKS THIS AFTERNOON WITH RECORD
  BREAKING HIGH TEMPERATURES AND VERY HIGH DEWPOINTS.  THE
  DEW POINT GRADIENT WILL INTERACT WITH THE HIGH INSTABILITY
  TO PRODUCE THE STRONG TO SEVERE STORMS THROUGH THE MID EVENING.

  THE STORMS THAT DO DEVELOP ARE EXPECTED TO QUICKLY BECOME SEVERE
  GIVEN THE VERY HIGH INSTABILITY OVER THE AREA.  LARGE HAIL
  AND DAMAGING WIND WILL BE THE MAIN SEVERE WEATHER THREAT.

  ADDITIONAL THUNDERSTORMS MAY DEVELOP OUT IN THE PLAINS TONIGHT
  AND PUSH SOUTHEAST INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
  LATE TONIGHT.  THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE
  LIMITS BUT MAY PRODUCE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE
  ON FRIDAY AS THE FRONT LIFTS BACK TO THE NORTH.  AFTER A DRY
  WEEKEND...WIDELY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE
  MUCH OF THE UPCOMING WORK WEEK...MAINLY DURING THE MID TO LATE
  AFTERNOON THROUGH THE EARLY EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTERS WILL BE NEEDED THROUGH THE MID EVENING OVER SOUTHERN
  MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, May 25, 6:41 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             2 E FREISTATT           37.02N 93.86W
05/25/2006  E1.00 INCH       LAWRENCE           MO   AMATEUR RADIO

&&

SRUNNELS
Local storm report, May 25, 6:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             MOUNT VERNON            37.10N 93.82W
05/25/2006  E1.00 INCH       LAWRENCE           MO   PUBLIC

&&

SRUNNELS
Local storm report, May 25, 6:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             5 W AURORA              36.97N 93.81W
05/25/2006  E0.88 INCH       LAWRENCE           MO   AMATEUR RADIO

&&

SRUNNELS
Local storm report, May 25, 6:57 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             HIGHLANDVILLE           36.93N 93.28W
05/25/2006  E1.00 INCH       CHRISTIAN          MO   AMATEUR RADIO

&&

SRUNNELS
Local storm report, May 25, 7:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             5 W AURORA              36.97N 93.81W
05/25/2006  E1.75 INCH       LAWRENCE           MO   AMATEUR RADIO

&&

SRUNNELS
Local storm report, May 25, 7:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             5 W AURORA              36.97N 93.81W
05/25/2006  E1.75 INCH       LAWRENCE           MO   AMATEUR RADIO

&&

SRUNNELS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:01 PM CDTSevere Thunderstorm WarningSGFBarry59 min
May 25, 7:16 PM CDTSevere Thunderstorm WarningSGFStone74 min
May 25, 7:59 PM CDTSevere Thunderstorm WarningSGFBarry31 min
May 25, 8:00 PM CDTFlash Flood WarningSGFStone6 hr
May 25, 8:25 PM CDTSevere Thunderstorm WarningSGFStone65 min
May 25, 8:33 PM CDTSevere Thunderstorm WarningSGFChristian, Taney87 min
May 25, 9:17 PM CDTSevere Thunderstorm WarningSGFBarry58 min
May 25, 9:30 PM CDTSevere Thunderstorm WarningSGFStone75 min
May 25, 10:01 PM CDTTornado WarningSGFBarry, Stone31 min
May 25, 10:05 PM CDTSevere Thunderstorm WarningSGFLawrence55 min
May 25, 10:16 PM CDTSevere Thunderstorm WarningSGFBarry74 min
May 25, 10:48 PM CDTSevere Thunderstorm WarningSGFStone72 min
May 25, 11:02 PM CDTSevere Thunderstorm WarningSGFLawrence43 min
May 25, 11:30 PM CDTSevere Thunderstorm WarningSGFBarry75 min
May 25, 11:53 PM CDTTornado WarningSGFBarry, Stone67 min
May 26, 12:23 AM CDTSevere Thunderstorm WarningSGFNewton67 min
May 26, 12:37 AM CDTFlash Flood WarningSGFNewton6 hr
May 26, 1:20 AM CDTFlash Flood WarningSGFBarry5 hr
May 26, 1:28 AM CDTSevere Thunderstorm WarningSGFBarry47 min
May 26, 1:31 AM CDTSevere Thunderstorm WarningSGFNewton74 min
May 26, 1:59 AM CDTSevere Thunderstorm WarningSGFMcDonald76 min
May 26, 2:00 AM CDTFlash Flood WarningSGFStone5 hr
May 26, 2:26 AM CDTSevere Thunderstorm WarningSGFJasper64 min
May 26, 2:44 AM CDTSevere Thunderstorm WarningSGFNewton76 min
May 26, 2:53 AM CDTFlash Flood WarningSGFJasper4 hr
May 26, 3:27 AM CDTSevere Thunderstorm WarningSGFJasper63 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningSGFJasper76 min

Nearby

Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.